Applied Mathematics and Mechanics

, Volume 7, Issue 5, pp 433–441 | Cite as

Boundary and angular layer behavior in singular perturbed quasilinear systems

  • Lin Zong-chi
Article

Abstract

In this paper, using the method of differential inequalities, we study the existence of solutions and their asymptotic behavior, as ɛ→0+, of Dirichlt problem for second order quasilinear systems. Depending on whether the reduced solutionu(t) has or does not have a continuous first-derivative in (a, b), we study two types of asymptotic behaviour, thus leading to the phenomena of boundary and angular layers.

Keywords

Mathematical Modeling Asymptotic Behavior Industrial Mathematic Differential Inequality Layer Behavior 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    O'Donnel M.A. Boundary and corner layer behavior in semilinear systems of boundary value problems,SIAM J, Math. Anal. 2 (1984).Google Scholar
  2. [2]
    Bernfeld S. and V. Lakshmikantham,An Introduction to Non-Linear Boundary Value Problems, Academic Press, New York (1974).Google Scholar
  3. [3]
    Hebets P. and M. Laloy, E'tude de problems aux limites par la method des Sur-et Soussolutions, Lecture notes, Catholic University of Louvain (1974).Google Scholar

Copyright information

© Shanghai University of Technology (SUT) 1986

Authors and Affiliations

  • Lin Zong-chi
    • 1
  1. 1.Department of MathematicsFujian Normal UniversityFuzhou

Personalised recommendations